Jurnal Matematika
Vol 5 No 1 (2015)

Model Matematika (Nonlinier) Populasi Anjing Rabies dengan Vaksinasi

Ahmad Fitri (Jurusan Matematika Fakultas MIPA Universitas Udayana)
Tjokorda Bagus Oka (Jurusan Matematika, Fakultas MIPA Universitas Udayana)
I Nyoman Widana (Jurusan Matematika, Fakultas MIPA Universitas Udayana)



Article Info

Publish Date
30 Jun 2015

Abstract

Rabies is a fatal infectious virus that can attack all mammals especially dogs. Infection happens when there is  interaction between healthy dogs and rabies-infected dogs. In Bali, rabies was first found in late 2008. One of the solutions done by government to the problem is by giving vaccine to healtly dogs, so that they are not easily infected by the virus. Thus, a mathematical model is needed to analyze the development of dogs population in Bali. By using analysis of fixed point and stability on the model, the population of rabies-infected dog was affected by not only the percentage of vaccination but also the number of healthy dogs birth. Lastly, a numeric simulation by using Taylor’s seriesorder was conducted to illustrate and to strengthen the result of the analysis.

Copyrights © 2015






Journal Info

Abbrev

jmat

Publisher

Subject

Mathematics

Description

Jurnal Matematika (p-ISSN: 1693-1394 |e-ISSN: 2655-0016| DOI: 10.24843/JMAT ) is an open access journal which publishes the scientific works for researchers. The articles of this journal are published every six months, that is on June and ...